Vol. 126, No. 1, 2001 · Contents

D. G. Akka, J. K. Bano:
Characterization of $2$-minimally nonouterplanar join graphs

Ralf Manthey:
The long-time behaviour of the solutions to semilinear stochastic partial differential equations on the whole space

E. Thandapani, K. Ravi:
On the oscillation of Volterra summation equations

Jan Jakubik:
On iterated limits of subsets of a convergence $\ell$-group

Danut Marcu:
A note on the domination number of a graph and its complement

Josef Nedoma:
Support properties of a family of connected compact sets

Jan Hamhalter:
Pure states on Jordan algebras

Jan Chrastina:
Examples from the calculus of variations III. Legendre and Jacobi conditions

Beata Kubis:
Monotone approximation of measurable multifunctions by simple multifunctions

Jan Eisner:
Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions II, Examples

Jan Gustavsson:
Some sums of legendre and Jacobi polynomials

Jan Jakubik:
Weak $\sigma$-distributivity of lattice ordered groups

Konrad Pioro:
On subalgebra lattices of a finite unary algebra I

Konrad Pioro:
On subalgebra lattices of a finite unary algebra II

Dariusz Bugajewski:
On the Volterra integral equation and axiomatic measures of weak noncompactness

M. Macaj, T. Salat:
Statistical convergence of subsequences of a given sequence

Gary Chartrand, Ping Zhang:
$H$-convex graphs

Alexandr Demenchuk:
Partially irregular almost periodic solutions of ordinary differential systems

Nikola Tuneski:
On some simple sufficient conditions for univalence

J. J. Koliha:
Block diagonalization

Ladislav Nebesky:
The interval function of a connected graph and a characterization of geodetic graphs

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jan 2005. Last modified: 4 February 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition